# SDR DXTA2011010304387

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- Aircraft time: 1,768 hours, 1,728 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Contaminated
- Location: Lt Thrust
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THRUST LEVER BINDING; UNABLE TO MOVE.  WORKED NORMALLY ON TAXI OUT, TAKEOFF, AND CLIMBOUT. ONCE LEVELED OUT AT ALTITUDE IT WAS EXTREMELY DIFFICULT TO REDUCE POWER.  WERE ABLE TO MOVE LEVER TO CUTOFF ONCE PARKED.  FOUND MOISTURE INGRESSION PRESENT IN LT AFT ENGINE CONTROL CABLE. R & R CABLE & RIGGED. IN ADDITION, FOUND FWD LT ENGINE CONTROL CABLE JOINT  BENT.  R & R JOINT IAW MM 76-10-00.
